Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 237, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 23, 2008, 9:21 PM EDT for Halifax County, North Carolina. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 9:21 PM EDT (01:21 UTC)
- Expired
- Jun 23, 2008, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:29 PM EDT | HAIL 1 | 4 Sse Rheasville, NC | NICKEL TO QUARTER SIZE HAIL REPORTED BY LAW ENFORCEMENT... NEAR MILE MARKER 164 ON I-95. |
| Jun 23, 9:31 PM EDT | HAIL 0.75 | 4 Se Rheasville, NC | PENNY SIZE HAIL REPORTED ALONG NC HWY 903... NEAR I-95. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 240121
SVRRAH
NCC083-240145-
/O.NEW.KRAH.SV.W.0237.080624T0121Z-080624T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
921 PM EDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 945 PM EDT
* AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF HALIFAX...MOVING EAST AT 19
MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HALIFAX...SOUTH WELDON...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3642 7757 3640 7755 3634 7758 3632 7757
3631 7751 3632 7745 3629 7742 3626 7741
3623 7737 3619 7744 3620 7775 3648 7773
TIME...MOT...LOC 0121Z 262DEG 17KT 3633 7768
$$
MWS3 follow-up statements
000
WWUS52 KRAH 240132
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT MON JUN 23 2008
NCC083-240145-
/O.CON.KRAH.SV.W.0237.000000T0000Z-080624T0145Z/
HALIFAX NC-
930 PM EDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL HALIFAX COUNTY...
AT 928 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM.
THIS STORM WAS LOCATED NEAR HALIFAX...MOVING EAST AT 22 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... SOUTH WELDON AND
WELDON.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. LAW ENFORCEMENT
REPORTED QUARTER SIZED HAIL ON INTERSTATE 95 JUST EAST OF HALIFAX AT
929 PM. HAIL UP TO TWO INCHES IN DIAMETER IS LIKELY WITH THIS STORM.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3642 7757 3640 7755 3634 7758 3632 7757
3631 7751 3632 7745 3629 7742 3626 7741
3623 7737 3619 7744 3620 7775 3648 7773
TIME...MOT...LOC 0130Z 263DEG 19KT 3634 7766
$$
MWS000
WWUS52 KRAH 240138
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
936 PM EDT MON JUN 23 2008
NCC083-240145-
/O.CON.KRAH.SV.W.0237.000000T0000Z-080624T0145Z/
HALIFAX NC-
936 PM EDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL HALIFAX COUNTY...
AT 928 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM.
THIS STORM WAS LOCATED 2 MILES NORTHWEST OF HALIFAX... OR 6 MILES
SOUTH ROANOKE RAPIDS... MOVING EAST AT 22 MPH.
HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED ON INTERSTATE
95... JUST WEST OF HALIFAX. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3642 7757 3640 7755 3634 7758 3632 7757
3631 7751 3632 7745 3629 7742 3626 7741
3623 7737 3619 7744 3620 7775 3648 7773
TIME...MOT...LOC 0136Z 263DEG 19KT 3634 7762
$$
MWS000
WWUS52 KRAH 240147
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
945 PM EDT MON JUN 23 2008
NCC083-240155-
/O.EXP.KRAH.SV.W.0237.000000T0000Z-080624T0145Z/
HALIFAX NC-
945 PM EDT MON JUN 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HALIFAX COUNTY EXPIRES
AT 945 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING
WILL BE ALLOWED TO EXPIRE.
ANOTHER WEAKER THUNDERSTORM MAY PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING... PEA SIZED HAIL... AND BRIEFLY HEAVY RAIN NEAR THE TOWN
OF HALIFAX THROUGH 1000 PM.
IF YOU EXPERIENCED SEVERE WEATHER SUCH AS LARGE HAIL OR DAMAGING
WINDS PLEASE PASS THE INFORMATION ALONG TO YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE.
LAT...LON 3642 7757 3640 7755 3634 7758 3632 7757
3631 7751 3632 7745 3629 7742 3626 7741
3623 7737 3619 7744 3620 7775 3648 7773
TIME...MOT...LOC 0138Z 258DEG 13KT 3635 7761
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:30 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 23, 7:30 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 730 PM EDT MON JUN 23 2008 .SYNOPSIS... ...SEVERE THUNDERSTORM WATCH WILL BE DISCONTINUED FOR CENTRAL NC AS OF 730 PM... A DEEP UPPER LEVEL TROUGH WILL APPROACH FROM THE WEST TONIGHT. THE SURFACE COLD FRONT WILL MOVE EAST INTO CENTRAL NC LATE TONIGHT. THIS FRONT WILL MOVE OFFSHORE TUESDAY MORNING... AS SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. A DRY AND HOT PERIOD IS EXPECTED MID TO LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 730 PM MONDAY... THE THUNDERSTORMS WERE ON THE WANE OVER OUR REGION. ONLY WIDELY SCATTERED SHOWERS/ISOLATED THUNDER CONTINUE NEAR RDU AS OF 730 PM. WITH PLENTY OF CIRRUS BLOWOFF OVERHEAD... AND MANY AREAS OF THE REGION NOW MORE STABLE WITH THE PASSAGE OF OUTFLOWS... WE WILL GO AHEAD AND CANCEL THE CURRENT WATCH. LIMITED INSTABILITY CONTINUES OVER AND NE OF RDU... WHERE SOME SCATTERED ACTIVITY MAY CONTINUE FOR A FEW MORE HOURS. THE ACTUAL COLD FRONT WAS STILL BACK OVER WVA. THE LINE OF CONVECTION ASSOCIATE WITH THIS MAY THREATEN THE NW ZONES TOWARD 11 PM... BUT IT SHOULD REMAIN BELOW SEVERE LIMITS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 325 PM MONDAY... L/W TROUGH LIFTS NE TUE. RISING MID/UPPER LEVEL HEIGHTS AND ASSOCIATED SUBSIDENCE WILL DRY OUT AND STABILIZE ATMOSPHERE TUESDAY-TUESDAY NIGHT. WESTERLY LOW LEVEL FLOW...ABUNDANT SUN AND LOW LEVEL THICKNESSES IN THE 1410S SUGGEST MAX TEMPS IN THE UPPER 80S/AROUND 90. FOR WED/THU...MID AND UPPER AIR PATTERN SIGNAL POTENTIAL FOR HOT TEMPS ACROSS THE REGION. THE W-E ORIENTATION AND STRENGTH OF THE H7 AND H5 RIDGE AND THE POSITION OF THE 250MB ANTI CYCLONE NEAR OR WEST OF THE REGION ARE STRONG INDICATORS FOR MUCH ABOVE NORMAL TEMPS. FORTUNATELY...850MB TEMPS HOVER IN THE 16-18 DEG C RANGE WED...THEN WARM TO NEAR 20 DEG C THU. BASED ON THIS AND THICKNESSES IN THE 1420S WED...AND 1430-1435 THU...WILL LEAN FORECAST MAX TEMPS TO LOW/MID 90S WED....AND SOLIDLY IN THE MID 90S (POSSIBLY UPPER 90S) THU. DEW POINTS EACH AFTERNOON UNDERNEATH RIDGE SHOULD LOWER INTO THE 50S WED AND NEAR 60 THU. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... AS OF 240 PM MONDAY... LITTLE CHANGE FROM PREVIOUS FORECAST. SUBTROPICAL RIDGE OVER SE U.S. WILL CAUSE HOT/MUGGY CONDITIONS ACROSS CENTRAL NC FRI INTO SAT. EXPECT TO SEE A MODEST INCREASE IN AFTERNOON CONVECTION FRI INTO SATURDAY AS SLY FLOW ON TH BACK SIDE OF THE BERMUDA HIGH PULLS TROPICAL AIR MASS INTO THE REGION. FRO SUN INTO MON...DETERMINISTIC MEDIUM RANGE MODEL GUIDANCE CONTINUE TO SUGGEST SOME AMPLIFICATION OF L/W TROUGH OVER THE EASTERN U.S. HOWEVER, THE EXPECTED TIMING DIFFERENCES AND DEGREE AMPLIFICATION EXIST. WITH TROPICAL AIR MASS IN PLACE AND POTENTIAL FOR LOWERING HEIGHTS OVER THE FORECAST AREA SUNDAY...SHOULD SEE A BIT MORE COVERAGE OF AFTERNOON/EVENING CONVECTION. WENT WITH CHANCE POPS FOR NOW AS THERE IS PLENTY OF TIME TO FINE TUNE. MODEL SOLUTIONS PAINT DRIER AIR MASS OVERHEAD MON AS L/W TROUGH EDGES EAST. THIS IS LIKELY PREMATURE WITH POTENTIAL FOR MORE AFTERNOON CONVECTION. HOWEVER WE RE TALKING BOUT DAY 7 SO WILL KEEP POPS AOB 20%. MAX TEMPS WILL RETURN TO NEAR NORMAL VALUES BY SUN/MON DUE TO PRESENCE OF TROUGH ALOFT. BEFORE THEN....MAX TEMPS WILL CONTINUE TO AVERAGE SEVERAL DEGREES ABOVE NORMAL...ESPECIALLY FRIDAY. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... AS OF 725 PM MONDAY... SCATTERED CONVECTION TO ONLY AFFECT THE KRDU AREA THROUGH AROUND 01Z/THIS EVENING. OTHERWISE... IT APPEARS UNFAVORABLE FOR ADDITIONAL CONVECTION. THE COLD FRONT TO THE NW (NOW PUSHING SE ACROSS WVA INTO SW VA) WILL HAVE TO BE WATCHED. SOME OF THIS ACTIVITY MAY MAKE IT INTO THE KINT/KGSO AREA AFTER 03Z/THIS EVENING. OTHERWISE... VFR CONDITIONS NOW EXPECTED. LOOKING AHEAD... THE SURFACE FRONT WILL MOVE OFFSHORE LATE TONIGHT... WITH THE AXIS OF THE LONGWAVE UPPER TROUGH TO MOVE EAST OF CENTRAL NC TUESDAY. SURFACE HIGH PRESSURE TO EXPAND OVER THE EASTERN CONUS AND PROVIDE FOR MOSTLY CLEAR VFR CONDITIONS TUE THROUGH THROUGH LATE WEEK. -BADGETT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT/WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...BADGETT
Hazardous weather outlook, Jun 23, 7:38 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 738 PM EDT MON JUN 23 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-242345- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 738 PM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 6:25 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 4 S BURLINGTON 36.02N 79.45W
06/23/2008 ALAMANCE NC FIRE DEPT/RESCUE
TREES DOWN ALONG HIGHWAY 49.
&&
ORROCKSpecial weather statement, Jun 23, 6:41 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 641 PM EDT MON JUN 23 2008 NCZ008-025-232330- DURHAM-GRANVILLE- 641 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE AND DURHAM COUNTIES THROUGH 730 PM EDT... AT 641 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES WEST OF DURHAM...OR ABOUT OVER CHAPEL HILL...MOVING EAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...DURHAM...BETHESDA... GORMAN. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. STRONG GUSTY WINDS OF UP TO 50 MPH WILL OCCUR BEFORE THE RAIN BEGINS FROM THESE THUNDERSTORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. BSD
Local storm report, Jun 23, 7:00 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
700 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 E ORANGE GROVE 35.98N 79.15W
06/23/2008 ORANGE NC LAW ENFORCEMENT
ONE TREE DOWN ACROSS DAIRYLAND ROAD... IN BETWEEN DODSONS
CROSSROADS AND ROCKY RIDGE ROAD.
&&
BSDSpecial weather statement, Jun 23, 7:15 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 715 PM EDT MON JUN 23 2008 NCZ041-240015- WAKE- 715 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN WAKE COUNTY THROUGH 815 PM EDT... AT 715 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES NORTHWEST OF CARPENTER...OR ABOUT 6 MILES SOUTH OF DURHAM...MOVING EAST AT 33 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...MORRISVILLE... MORRISVILLE...RDU INTERNATIONAL AIRPORT...RALEIGH...FALLS LAKE... FALLS LAKE. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JO
Special weather statement, Jun 23, 8:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 817 PM EDT MON JUN 23 2008 NCZ026-027-041-042-240115- FRANKLIN-JOHNSTON-NASH-WAKE- 817 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN FRANKLIN...SOUTHERN NASH...EASTERN WAKE AND NORTHERN JOHNSTON COUNTIES THROUGH 915 PM EDT... AT 817 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROLESVILLE TO NEW HOPE TO LAKE WHEELER...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF RALEIGH TO RALEIGH TO CARY...MOVING EAST AT 27 MPH. SOME LOCATIONS AFFECTED INCLUDE RALEIGH...WENDELL... PILOT... EMIT... AND BAILEY. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Special weather statement, Jun 23, 9:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 919 PM EDT MON JUN 23 2008 NCZ011-240145- HALIFAX- 919 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX COUNTY THROUGH 945 PM EDT... AT 919 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER HALIFAX...MOVING EAST AT 27 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HALIFAX AROUND 925 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.